# SDR USAA920081509

- Difficulty date: July 31, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 21,982 hours, 8,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -BC4- MAJOR REPAIR - GALVANIC CORROSION ON BEAM AT FR69, -Y1180.  REPLACED BEAM AT FR69, -Y1180 IAW A319 SRM 51-42-11.  (S)
